Alert archive / Ohio / River Flood Warnings in 2020

River Flood Warning 47, NWS Cleveland, OH

May 19, 2020Hancock County, Ohio

NWS Cleveland, OH issued this river flood warning at May 19, 2020, 3:40 PM EDT for Hancock County, Ohio. It took effect at May 19, 2020, 6:51 PM EDT. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2020, 3:40 PM EDT (19:40 UTC)
In effect from
May 19, 2020, 6:51 PM EDT
Expired
May 20, 2020, 4:15 AM EDT
In force
9 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Hancock County, OH

The radar

The Cleveland radar (KCLE), 160 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blanchard River at Findlay (FDYO1). The gauge peaked at 10.87 ft at May 19, 2020, 10:00 PM EDT.

actionminormoderate51005/1905/2005/21
Action stage
9 ft
Minor stage
12 ft
Moderate stage
13.5 ft
Major stage
14.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04189000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

740 
WGUS41 KCLE 191940
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
340 PM EDT Tue May 19 2020

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Sandusky River At Tiffin
  Blanchard River Near Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC147-200339-
/O.NEW.KCLE.FL.W.0046.200520T0454Z-200521T1851Z/
/TFFO1.1.ER.200520T0454Z.200520T1200Z.200521T1251Z.NO/
340 PM EDT Tue May 19 2020

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Sandusky River At Tiffin
* from late tonight to Thursday afternoon.
* At 2 PM the stage was 6.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and rise to near 
  10.0 feet by Wednesday morning. The river will fall below flood 
  stage by Thursday morning.
* At 10.5 feet...Flooding occurs along the Sandusky River near Route 
  53 north of U.S. 224. Flood waters will also cause Township Road 
  131 to become impassable. In town Water Street, Front Street, and 
  Davis Street are inundated.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$

OHC063-200339-
/O.NEW.KCLE.FL.W.0047.200519T2251Z-200520T1948Z/
/FDYO1.1.ER.200519T2251Z.200520T0600Z.200520T1348Z.NO/
340 PM EDT Tue May 19 2020

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Blanchard River Near Findlay
* from this evening to Wednesday afternoon.
* At 3 PM the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and rise to near 
  11.7 feet by late tonight. The river will fall below flood stage by
  Wednesday morning.
* At 12.0 feet...Water impacts River Street and Apple Alley on the 
  west side of Findlay, Blanchard Street between Sandusky and Main 
  Cross, and several streets south of Clinton Court near Riverside 
  Park.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$
BM
2 follow-up statements
646 
WGUS81 KCLE 200247
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1047 PM EDT Tue May 19 2020

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Sandusky River At Tiffin
  Blanchard River Near Findlay
  Maumee River At Waterville
  Scioto River Near Larue
  Scioto River Near Prospect
  Eagle Creek Above Findlay
  Black River At Elyria

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-201046-
/O.EXT.KCLE.FL.W.0043.000000T0000Z-200522T1017Z/
/WDVO1.1.ER.200519T1341Z.200520T1800Z.200522T0417Z.NO/
1047 PM EDT Tue May 19 2020

...Flood warning extended until Friday morning...The flood warning 
continues for
  The Portage River At Woodville.
* Until Friday morning. 
* At 10:30 PM Tuesday the stage was...11.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 12.0 feet by Wednesday afternoon. The 
  river will fall below flood stage early Friday morning.
* At 13.0 feet...Flood waters inundate basements of property adjecent
  to the river near Pemberville. The parking lot of the downtown 
  business district in Pemberville is flooded. Backwater from the 
  ditch east of Wayne Rd inundates South River Road. West of Wayne 
  Road, both North and South River Roads are inundated with feet of 
  water. In Woodville, Trail Marker Park and adjacent low lying roads
  of Cherry Street and Erie Street are inundated. Backwater from the 
  ditch on State Route 105 west of State Route 582 covers the road.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC147-201046-
/O.EXT.KCLE.FL.W.0046.200520T1800Z-200521T0000Z/
/TFFO1.1.ER.200520T1800Z.200520T1800Z.200520T1800Z.NO/
1047 PM EDT Tue May 19 2020

...Flood warning extended until Wednesday evening...The flood warning
continues for
  The Sandusky River At Tiffin.
* From Wednesday afternoon until Wednesday evening.
* At 9:45 PM Tuesday the stage was...7.2 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by Wednesday afternoon and rise 
  to near 9.0 feet by Wednesday afternoon. The river will fall below 
  flood stage by Wednesday afternoon.
* At 9.0 feet...Lowland flooding occurs north and south of the 
  floodwall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$

OHC093-201046-
/O.CON.KCLE.FL.W.0039.000000T0000Z-200520T1240Z/
/ELRO1.1.ER.200519T0952Z.200520T0600Z.200520T0640Z.NO/
1047 PM EDT Tue May 19 2020

The flood warning continues for
  The Black River At Elyria.
* Until Wednesday morning. 
* Flood stage is 9.5 feet.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC063-201046-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-200520T2217Z/
/FDYO1.1.ER.200520T0312Z.200520T1200Z.200520T1617Z.NO/
1047 PM EDT Tue May 19 2020

...Flood warning extended until Wednesday evening...The flood warning
continues for
  The Blanchard River Near Findlay.
* From tonight until Wednesday evening.
* At 10:00 PM Tuesday the stage was...10.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by tonight and rise to near 11.5
  feet by Wednesday morning. The river will fall below flood stage by
  Wednesday afternoon.
* At 12.0 feet...Water impacts River Street and Apple Alley on the 
  west side of Findlay, Blanchard Street between Sandusky and Main 
  Cross, and several streets south of Clinton Court near Riverside 
  Park.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC095-173-201046-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-200522T0400Z/
/WTVO1.1.ER.000000T0000Z.200520T1800Z.200521T2200Z.NO/
1047 PM EDT Tue May 19 2020

...Flood warning extended until late Thursday night...The flood 
warning continues for
  The Maumee River At Waterville.
* Until late Thursday night. 
* Flood stage is 11.0 feet.
* At 13.0 feet...Floodwaters can back up through storm drains onto 
  Water Street in Waterville making roads inaccessible. 

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374                       

$$

OHC101-201046-
/O.EXT.KCLE.FL.W.0044.200520T0246Z-200521T1200Z/
/LARO1.1.ER.200520T0244Z.200520T1200Z.200521T0600Z.NO/
1047 PM EDT Tue May 19 2020

...Flood warning extended until Thursday morning...The flood warning 
continues for
  The Scioto River Near Larue.
* From tonight until Thursday morning.
* At 10:00 PM Tuesday the stage was...11.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tonight and rise to near 12.8
  feet by Wednesday morning. The river will fall below flood stage by
  early Thursday morning.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Widespread flooding on area roads including School Street. 

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-201046-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-200523T0448Z/
/PRGO1.1.ER.200519T1003Z.200521T0000Z.200522T2248Z.NO/
1047 PM EDT Tue May 19 2020

...Flood warning extended until late Friday night...The flood warning
continues for
  The Scioto River Near Prospect.
* Until late Friday night. 
* At 10:00 PM Tuesday the stage was...9.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 11.2 feet by Wednesday evening. The 
  river will fall below flood stage Friday evening.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC063-200837-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-200520T0837Z/
/FECO1.1.ER.200519T0936Z.200519T2300Z.200520T0237Z.UU/
1047 PM EDT Tue May 19 2020

...Flood warning extended until late tonight...The flood warning 
continues for
  The Eagle Creek Above Findlay.
* Until late tonight. 
* At 10:00 PM Tuesday the stage was...9.7 feet. 
* Minor flooding is occurring and Nonflood flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by tonight.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets. The intersections of Beechmont Drive with Fairmont and 
  Rosemont Drives flood. 

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
193 
WGUS81 KCLE 200815
FLSCLE
Flood Statement
National Weather Service Cleveland OH
415 AM EDT Wed May 20 2020

...The flood warning is cancelled for the following rivers in Ohio...

  Blanchard River Near Findlay

&&

OHC063-200845-
/O.CAN.KCLE.FL.W.0047.000000T0000Z-200520T2217Z/
/FDYO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
415 AM EDT Wed May 20 2020

The flood warning is cancelled for 
  The Blanchard River Near Findlay.
* At  4:00 AM Wednesday the stage was...10.7 feet. 
* Flood stage is 11.0 feet.
* Flooding is no longer occurring or forecast.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 19, 2:07 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 19, 2:07 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
207 PM EDT Tue May 19 2020

.SYNOPSIS...
Weakening low pressure over Kentucky will drift to Tennessee by
Wednesday as high pressure builds over our region from the
north and northeast. The low pressure system continues to weaken
and should drift back toward the Mid Ohio Valley on Thursday
and Friday as high pressure exits northern Ohio and northwest
Pennsylvania to the east.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Minor changes were made to maximum temperatures in ne OH and nw
PA. As showers have diminished...the flood watch was allowed to
expire. The drying trend will continue into the afternoon with
slowly rising temperatures and decreasing POPs.

Previous discussion...
The upper low is slowly shifting to the southeast and producing
a drier southeast flow across the region. Areas of light rain
are moving west. Clearing is moving toward the west into
northeast Ohio. The flood watch will be allowed to expire at
noon. The airmass is expected to stay stable today so the
mention of thunder will be removed and POPs will be lowered.
Over northeast Ohio and nw PA max temperatures will be raise at
category or two.

Previous Discussion... A surface low centered over southern
Indiana early this morning moves to eastern Tennessee by
nightfall on Wednesday. Simultaneously, this surface low will
weaken as it becomes vertically-stacked with its parent cutoff
mid- to upper-level low moving from the Lower Ohio Valley.
Behind this low, a surface high migrating from central Quebec to
the Gulf of Maine will extend a ridge into our CWA as high
pressure aloft builds from the Upper Midwest.

The southeast to northwest-oriented warm conveyor belt of the
aforementioned low pressure system will continue undergoing
isentropic lift over our CWA amidst abundant moisture from the Gulf
of Mexico and Gulf Stream, and weak most-unstable CAPE. As a result,
sporadic rain showers are expected to affect our CWA today. However,
bands of training steady to heavy showers and perhaps embedded
thunderstorms will likely persist over and near the Knox County to
Wood County corridor this morning. Total rainfall this morning is
forecast to reach one half to 1.5 inches in this corridor,
especially southwest of a Mount Vernon to Bowling Green line.
Additional flooding is possible in and near this corridor. The flood
watch is now in effect until noon EDT today for Lucas, Wood, and
Hancock Counties to Erie, Huron, Richland, and Knox Counties in
northern Ohio. While significant additional rainfall is not expected
across the entire watch area, notable rises along streams and
rivers may occur well downstream from where the heaviest and
most persistent rainfall is expected today. Farther east in
northern Ohio, the flood watch was cancelled since excessive
rainfall and stream rises leading to flooding no longer appear
possible. Rain showers and perhaps a few thunderstorms should
become more sporadic over our entire CWA this afternoon and
tonight as the aforementioned low weakens, which will also cause
the warm conveyor belt, isentropic lift, and associated
moisture advection to weaken.

High temperatures should reach the 60's today, while tonight's low
temperatures should reach the mid 40's to lower 50's, with the
warmest lows along and near the Lake Erie shore. Skies trend
mostly cloudy or cloudy through tonight. Odds favor fair
weather for our whole CWA on Wednesday due to the building high
pressure ridge. Afternoon highs should reach the low to mid
60's with partly to mostly cloudy skies.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
The cutoff low will meander back north to the Upper Ohio Valley to
end the work week. Fortunately, with much less impact. Moisture will
stream west-northwest from the Appalachians. Much of this will not
make it, but with a weak surface reflection and the upper low
drawing nearer, will have to have a chance for showers/thunderstorms
across the southern tier of counties through Thursday and more of
the eastern half of the area for Friday. Not sure if we will need to
continue precipitation chances through Friday night. High
temperatures will moderate to around 70 for Thursday and lower 70s
for Friday.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
We will finally get to discuss a different pattern for this portion
of the forecast. By Saturday, the pesky cutoff low will have exited
east of the region. Mid level ridging begins to build for the
holiday weekend which translates to milder temperatures. By sunday a
warm front begins to take shape across central/northern OH. Enough
instability may result in a late afternoon shower or thunderstorm.
Still uncertainty in the degree and timing of a minor shortwave to
round the top of the ridge. This would act to invigorate a few of
those showers. Monday also has early summer-like afternoon chances
for showers/thunderstorms as we get some better return flow.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...

Improving VFR conditions have spread across nw PA and across
northeast and north central Ohio this morning and early
afternoon as the flow around the northern side of the upper
system continues to back. Drier air from NY and PA has
progressed farther west into Ohio. East to southeast winds near
15 knots with gusts around 25 knot prevails across the region
and will persist into the evening. Improving conditions will
continue into the overnight as the upper low drifts away from
the region. Expect lower clouds to clear leaving just scattered
to broken mid and high clouds overnight and into Wednesday.

Outlook...Periods of non-VFR possible with scattered showers
and/or thunderstorms Thursday through Saturday.

&&

.MARINE...
East-northeast flow will continue across the lake today although by
afternoon the gradient will slacken slightly. Will have to keep the
Small Craft Advisory going for the entire nearshore waters up to NY
through this evening.  The western basin may need continuation into
Wednesday. Lighter easterly flow continues for the remainder of the
week with high pressure north of the lake and the meandering cutoff
low south of the Ohio River. This flow and the gradient will keep
water levels high across the western basin. Have extended the
Lakeshore Flood Warning into this evening, but forecast data shows
levels hovering near 69 to 74 inches at Toledo through
Wednesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lakeshore Flood Warning until 10 PM EDT this evening for
     OHZ003-007>009.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     LEZ142>149.

&&

SYNOPSIS...LaPlante
NEAR TERM...LaPlante
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...LaPlante
MARINE...Oudeman
Hazardous weather outlook, May 18, 7:35 PM EDT, 20 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
735 PM EDT Mon May 18 2020

OHZ006-010-011-017>020-027>031-036-037-047-192345-
Wood-Lorain-Cuyahoga-Hancock-Seneca-Huron-Medina-Wyandot-Crawford-
Richland-Ashland-Wayne-Marion-Morrow-Knox-
735 PM EDT Mon May 18 2020

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-021>023-032-033-038-089-PAZ001>003-192345-
Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-
Holmes-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
735 PM EDT Mon May 18 2020

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Showers and thunderstorms over the region may lead to localized
flooding, especially in areas that have received several rounds of
rain over the past several days.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-007>009-192345-
Lucas-Ottawa-Sandusky-Erie-
735 PM EDT Mon May 18 2020

...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.
   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-192345-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
735 PM EDT Mon May 18 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 19, 10:18 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     FLOOD            2 NNW UPPER SANDUSKY    40.86N 83.30W
05/19/2020                   WYANDOT            OH   911 CALL CENTER

            US 30 EASTBOUND CLOSED EAST OF US 23 BETWEEN
            MILE MARKER 19 AND 20 DUE TO ROADWAY DAMAGE
            FROM RAINFALL OVERNIGHT.

&&

RC
Local storm report, May 19, 10:58 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1058 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     FLOOD            4 WNW PORT CLINTON      41.52N 83.01W
05/19/2020                   OTTAWA             OH   DEPT OF HIGHWAYS

            MULTIPLE SECTIONS OF SR-2 ARE CLOSED IN BOTH
            DIRECTIONS DUE TO FLOODING.

&&

RC
Local storm report, May 19, 11:19 AM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1119 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            BELLVILLE               40.62N 82.51W
05/19/2020                   RICHLAND           OH   911 CALL CENTER

            MULTIPLE ROADS FLOODED AND CLOSED AROUND THE
            TOWN OF BELLVILLE.

&&

RC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 9:19 PM EDTAreal Flood AdvisoryCLECrawford, Marion, Morrow, Richland, Wyandot6 hr
May 18, 9:44 PM EDTAreal Flood AdvisoryCLEHancock, Huron, Seneca6 hr
May 18, 10:41 PM EDTAreal Flood WarningCLECrawford, Huron, Knox, Morrow, Richland6 hr
May 19, 12:44 AM EDTFlash Flood WarningCLEMarion, Wyandot6 hr
May 19, 3:18 AM EDTAreal Flood WarningCLEHancock, Seneca6 hr
May 19, 4:17 AM EDTAreal Flood WarningCLEAshland, Knox, Richland15 hr
May 19, 4:44 AM EDTAreal Flood WarningCLECrawford, Knox, Marion, Morrow, Richland15 hr
May 19, 5:07 AM EDTRiver Flood WarningCLELorain20 hr
May 19, 5:23 AM EDTRiver Flood WarningCLEHancock23 hr
May 19, 6:23 AM EDTRiver Flood WarningCLEMarion4 days
May 19, 6:27 AM EDTRiver Flood WarningCLELucas, Wood3 days
May 19, 6:35 AM EDTAreal Flood WarningCLEMarion, Wyandot12 hr
May 19, 6:38 AM EDTRiver Flood WarningCLESandusky, Wood65 hr
May 19, 6:59 AM EDTRiver Flood WarningCLEMarion37 hr
May 19, 9:54 AM EDTRiver Flood WarningCLEErie7 hr
May 19, 3:40 PM EDTRiver Flood WarningCLESeneca10 hr

Nearby

River Flood Warnings in Ohio, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.